On Sets of Vectors.

Peter Scherk

Mathematica Scandinavica (1965)

  • Volume: 16, page 38-40
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Scherk, Peter. "On Sets of Vectors.." Mathematica Scandinavica 16 (1965): 38-40. <http://eudml.org/doc/165907>.

author = {Scherk, Peter},
journal = {Mathematica Scandinavica},
keywords = {linear algebra, polynomials, forms},
pages = {38-40},
title = {On Sets of Vectors.},
url = {http://eudml.org/doc/165907},
volume = {16},
year = {1965},

AU - Scherk, Peter
TI - On Sets of Vectors.
JO - Mathematica Scandinavica
PY - 1965
VL - 16
SP - 38
EP - 40
KW - linear algebra, polynomials, forms
UR - http://eudml.org/doc/165907
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.